Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 21, 2012, 5:39 PM EST for Crisp County, Georgia. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2012, 5:39 PM EST (22:39 UTC)
- Expired
- Jan 21, 2012, 6:45 PM EST
- In force
- 66 min
- Issued by
- NWS Atlanta, GA
County Crisp County, GA
The radar
The Robins AFB radar (KJGX), 98 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 238 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
543
WWUS82 KFFC 212239
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EST SAT JAN 21 2012
GAZ104>106-212345-
539 PM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 645 PM EST...
AT 534 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RICHWOOD TO HUNTINGTON...MOVING SOUTHEAST
AT 25 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER...
CRISP AND DOOLY COUNTIES THROUGH 645 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE RICHWOOD...LAMAR...HUNTINGTON...LESLIE...
DESOTO...GEORGIA VETERANS MEMORIAL STATE PARK...COBB...TREMONT...
CORDELE...EAST CRISP...RAINES...WENONA...FORT EARLY...HATLEY AND
ARABI.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3183 8388 3185 8395 3191 8394 3191 8414
3202 8427 3207 8399 3209 8374 3203 8361
3181 8361 3180 8362 3179 8381
TIME...MOT...LOC 2239Z 306DEG 21KT 3202 8378 3201 8390
3198 8417
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 21, 3:49 PM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Jan 21, 3:49 PM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 349 PM EST SAT JAN 21 2012 .SHORT TERM /TONIGHT THROUGH MONDAY/... LINE OF STORMS NOW ALONG COLUMBUS TO MACON TO SANDERSVILLE LINE. SHOULD BE OUT OF CWA BY 6PM OR SO. SO FAR NOT THAT MANY REPORTS OF DAMAGE FROM WINDS OR BRIEF TORNADOES. SOME WEAK DAMAGE IN SONIA. PLENTY OF LARGE HAIL REPORTS. THREAT FOR REMAINDER OF TODAY WOULD BE LARGE HAIL AND BRIEF TORNADO/ISOLATED WIND DAMAGE. SHORT WAVE WHICH HELPED DEFINE SURFACE FEATURES LEADING TO SVR WX QUICKLY MOVES OUT TONIGHT...BUT SHORT WAVE RIDGE MOVES QUICKLY IN AND IN FACT...RIDGE AXIS MOVES THROUGH THE STATE BY 12Z. ATTENDANT WITH SHORT WAVE RIDGE...WARM FRONT WILL MOVE NE INTO CLASSIC WEDGE FRONT CONFIGURATION AROUND 12Z AS WELL. WITH QUICK RETURN TO WARM/MOIST LOW LEVEL ADVECTION LATE TONIGHT AND CLEAR SKIES ALOFT WILL SEE CLASSIC DENSE FOG PATTERN ESP IF HIGHER SFC DEWPOINTS RETURN QUICKLY. WILL LIKELY NEED DENSE FOG ADVISORY BUT WILL ALLOW FOR MORE OBSERVATIONS AND MODEL FCSTS TO HELP PIN THIS DOWN. AS WARM/MOIST ADVECTION CONTINUES...SCT SHRA OR MODERATE DZ NOT OUT OF THE QUESTION EVEN LATE TONIGHT BUT MEASURABLE AMOUNTS MORE LIKELY SUNDAY. INSTABILITY SHOULD BE ELEVATED LATE TONIGHT AND SUNDAY. LITTLE CHC FOR TSRA BUT HAVE KEPT ISOLD TSRA FOR W AND SW ZONES. UPPER SYSTEM PROGGED TO BECOME FAIRLY STRONG OVER SOUTHERN PLAINS AND MID SOUTH SUNDAY. SVR STORMS SHOULD BE WELL WEST OF CWA DURING THE DAY. BY 06Z MONDAY...WAVE BECOMES NEGATIVELY TILTED FROM UPPER MS VALLEY INTO THE SE CONUS. IF ENOUGH LOW LEVEL MOISTURE RETURNS...COULD SEE SUFFICIENT INSTABILITY FOR ANOTHER ROUND OF SVR STORMS IN GA BETWEEN 03Z AND 12Z MON. AT A MINIMUM...AN ADDITIONAL ROUND OF HVY RAIN...MAYBE 0.75-1.5 INCHES...LIKELY FOR NORTH GA LATE SUN NIGHT. AS SYSTEM LIFTS OUT...FORCING AND PRECIP TAPER OFF. SOME AREAS SOUTH AND EAST OF MACON MAY NOT SEE ANY PRECIP WITH THIS SYSTEM. WENT ABOVE MAV/MET GUIDANCE IN THE WARM SECTOR FOR FIRST 4 PERIODS OF FCST. .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... FAIRLY QUIET EARLY PART OF LONG TERM PATTERN. ACTIVE SOUTHERN STREAM HOWEVER IN FORCE AND NEXT WAVE PROGGED BY MOST MODELS OVER WRN TX OR NRN OLD MEXICO BY WED BUT PROGGED TO CUTOFF THURS. WAVE IN NORTHWEST FLOW OVER THE CENTRAL CONUS ALSO PROGGED BY 12Z ECMWF/GFS TO DIP INTO THE SOUTHEAST THURS. WITH APPROACHING WAVE IN NW FLOW AND WAA PATTERN AHEAD OF IT...SHOULD SEE ROUND OF PRECIP WED/THURS. SHOULD CLEAR OUT BY FRIDAY. SNELSON && .PREV DISCUSSION... /ISSUED 1259 PM EST SAT JAN 21 2012/ UPDATE... /ISSUED 1027 AM EST SAT JAN 21 2012/ QUICK UPDATE TO CLEAR SOME NW COUNTIES FROM THE TORNADO WATCH. WILL LEAVE FLOOD WATCH IN FOR THAT AREA...BUT MAY NEED TO CLEAR OR REWORK INTO A FLASH FLOOD WATCH TO INCLUDE MORE OF NORTH GA...ESP WC GA AND ATL METRO. ALSO BUMPED UP POPS FOR TONIGHT IN SRN AND SW CWA AS FRONT PROGGED TO STALL OVER SOUTH GA THEN QUICKLY LIFT NE DURING THE MORNING. WEDGE PATTERN WILL BECOME QUITE STRONG BY LATE TONIGHT/SUNDAY MORNING AND SHOULD ENHANCE PRECIP OVER NE GA AS WELL. SNELSON && .AVIATION... 18Z UPDATE... FRONT MOVING THROUGH THE STATE TODAY IS PUSHING STRONG TO SEVERE THUNDERSTORMS AHEAD OF IT. MAJOR THREAT HAS PASSED THE ATL METRO SITES AND AHN...AND IS EXPECTED TO PUSH THROUGH THE CSG AND MCN AREAS BY 20-21Z. EXPECT LIGHT TO MODERATE RAIN BEHIND THE MAIN LINE OF ACTIVITY. IFR VSBYS AND GENERALLY MVFR CIGS HAVE BEEN ASSOCIATED WITH THE MAIN LINE. EXPECT SOME SLIGHT IMPROVING CONDITIONS INTO THE AFTERNOON AND EVENING HOURS...WITH CONDITIONS DEGRADING BACK TO MVFR CIGS AND IFR VSBYS INTO SUNDAY MORNING. WEST WINDS WILL CONTINUE AT 8-11KTS THROUGH EARLY SUNDAY...THEN SWITCH TO THE NE AT 3-6KTS AROUND 9Z...THEN E BY 15Z. WINDS SUNDAY WILL BE 7-9KTS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND VSBYS THROUGH THE PERIOD...HIGH CONFIDENCE ON WINDS AND WX. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 48 54 47 64 / 10 30 80 60 ATLANTA 50 58 49 65 / 10 30 90 60 BLAIRSVILLE 43 53 46 58 / 10 30 100 60 CARTERSVILLE 46 58 48 64 / 10 30 100 60 COLUMBUS 54 70 60 70 / 30 40 70 60 GAINESVILLE 47 53 46 62 / 10 30 100 60 MACON 52 63 56 71 / 40 30 60 60 ROME 45 60 51 63 / 10 30 100 50 PEACHTREE CITY 47 60 52 66 / 10 30 90 60 VIDALIA 55 68 58 74 / 60 20 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...HOUSTON...JEFFERSON... JOHNSON...LAURENS...MACON...MARION...MONTGOMERY...MUSCOGEE... PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...WHEELER... WILCOX...WILKINSON. && 13
Hazardous weather outlook, Jan 21, 12:14 PM EST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1214 PM EST SAT JAN 21 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1214 PM EST SAT JAN 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA MAINLY SOUTH OF A CARROLTON TO ATLANTA TO GAINESVILLE LINE. .SYNOPSIS... A STRONG COLD FRONT WILL CONTINUE TO SAG SLOWLY SOUTH ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON BEFORE BECOMING STATIONARY ACROSS SOUTH GEORGIA TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL CAN BE EXPECTED ALONG AND SOUTH OF THE FRONT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE HEAVY RAIN...LARGE HAIL AND WINDS GUSTING TO 60 MPH. ISOLATED TORNADOES CAN ALSO BE EXPECTED. .DISCUSSION... ATMOSPHERE AHEAD OF THE FRONT REMAINS MARGINALLY UNSTABLE WITH CAPE VALUES 100 TO 300. VERTICAL WIND SHEAR IS FAIRLY STRONG WITH 0 TO 1 KM BULK SHEAR MAGNITUDE OF 35 TO 40 KTS WHICH IS SOMEWHAT FAVORABLE FOR ROTATING STORMS. WITH THE RELATIVELY HIGH PRECIPITABLE WATER VALUES...STORMS MAY PRODUCE VERY HEAVY RAINFALL WITH SOME FLOODING LIKELY WHERE STORMS TRAIN ALONG THE SAME AREAS REPEATEDLY. THE STORMS SHOULD WEAKEN AND/OR MOVE OUT OF THE AREA BY 9PM EST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON ACROSS WEST- CENTRAL GEORGIA...AND ACROSS ALL OF NORTH AND CENTRAL GEORGIA SUNDAY NIGHT. HAZARDOUS WEATHER IS NOT EXPECTED FOR MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON ACROSS MIDDLE GEORGIA THIS AFTERNOON. SPOTTERS AND OTHERS ARE ENCOURAGED TO SEND REPORTS VIA THE WEB OR WITH TWITTER USING THE GAWX HASHTAG.
In the hours before
Local storm report, Jan 21, 5:06 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EST SAT JAN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG 2 NE MARIETTA 33.97N 84.52W
01/21/2012 COBB GA 911 CALL CENTER
TWO TREES DOWN NEAR TIBOR ROAD AND TITNER ROAD.
1115 AM HAIL DALLAS 33.92N 84.84W
01/21/2012 E0.25 INCH PAULDING GA EMERGENCY MNGR
SMALL HAIL HITTING WINDSHIELD AND MELTING. WIND GUSTS
ABOUT 40 MPH.
1231 PM HAIL FORSYTH 33.03N 83.94W
01/21/2012 E0.88 INCH MONROE GA EMERGENCY MNGR
HAIL COMING DOWN IN SHEETS, DEPTH OF QUARTER INCH.
1231 PM HAIL MONTICELLO 33.30N 83.68W
01/21/2012 E0.25 INCH JASPER GA 911 CALL CENTER
0109 PM HAIL BARNESVILLE 33.05N 84.16W
01/21/2012 E1.50 INCH LAMAR GA PUBLIC
0339 PM FUNNEL CLOUD 5 N OGLETHORPE 32.37N 84.06W
01/21/2012 MACON GA PUBLIC
0349 PM TSTM WND DMG 4 SSE WINCHESTER 32.36N 83.94W
01/21/2012 MACON GA 911 CALL CENTER
911 REPORT FROM VOLUNTEER FIRE FIGHTER...POSSIBLE
TORNADO...TREES DOWNED. NO FURTHER DETAILS.
0419 PM TSTM WND DMG UNADILLA 32.26N 83.74W
01/21/2012 DOOLY GA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN...GENERALLY IN THE UNADILLA
AREA. NO ADDITIONAL DETAILS HAVE BEEN PROVIDED AT THIS
TIME.
&&
BGOODENLocal storm report, Jan 21, 5:08 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EST SAT JAN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG 1 ESE DOUGLASVILLE 33.75N 84.73W
01/21/2012 DOUGLAS GA EMERGENCY MNGR
SIGNS AT SHOPPING PLAZA BLOWN OUT AND OTHERS TWISTED AT
FAIRBURN ROAD AND SHAWNEE TRAIL. SEVERAL BUSINESSES ALONG
FAIRBURN ROAD SUSTAINED MINOR STRUCTURAL DAMAGE TO THE
ROOF...WITH ANOTHER SUSTAINING MODERATE DAMAGE. ONE
WINDOW DESTROYED. SEVERAL TREE LIMBS DOWN.
&&
BGOODENLocal storm report, Jan 21, 5:22 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EST SAT JAN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG EASTMAN 32.20N 83.18W
01/21/2012 DODGE GA 911 CALL CENTER
1 TREE DOWN OFF HWY 87 S IN EASTMAN.
&&
BGOODENSpecial weather statement, Jan 21, 5:24 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EST SAT JAN 21 2012
GAZ086-110>112-212330-
524 PM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WHEELER...TELFAIR...MONTGOMERY AND EMANUEL COUNTIES UNTIL 600 PM
EST...
AT 524 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM ABOUT 5
MILES NORTHWEST OF LANDSBURG TO NEAR MILAN...AND MOVING EAST AT 40
MPH.
WIND GUSTS OF 45 MPH AND SMALL HAIL ARE POSSIBLE AS THESE STORMS
MOVE ACROSS PARTS OF WHEELER...TELFAIR...MONTGOMERY AND EMANUEL
COUNTIES THROUGH 630 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TEMPERANCE...CHINA HILL...MILAN...LITTLE OCMULGEE STATE
PARK...LANDSBURG...ALAMO...HELENA...MCRAE...TARRYTOWN...WORKMORE...
JACKSONVILLE...KIBBEE...GLENWOOD...SCOTLAND AND MOUNT VERNON.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3178 8298 3186 8318 3190 8320 3193 8317
3212 8294 3214 8295 3214 8293 3220 8288
3231 8272 3229 8267 3236 8241 3236 8229
3229 8232 3229 8235 3235 8241 3194 8250
3195 8256 3192 8267 3178 8289
TIME...MOT...LOC 2223Z 278DEG 33KT 3230 8273 3216 8290
3204 8311Local storm report, Jan 21, 5:32 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EST SAT JAN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL UNADILLA 32.26N 83.74W
01/21/2012 E0.88 INCH DOOLY GA EMERGENCY MNGR
&&
BGOODENSpecial weather statement, Jan 21, 5:39 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EST SAT JAN 21 2012
GAZ104>106-212345-
539 PM EST SAT JAN 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 645 PM EST...
AT 534 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RICHWOOD TO HUNTINGTON...MOVING SOUTHEAST
AT 25 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER...
CRISP AND DOOLY COUNTIES THROUGH 645 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE RICHWOOD...LAMAR...HUNTINGTON...LESLIE...
DESOTO...GEORGIA VETERANS MEMORIAL STATE PARK...COBB...TREMONT...
CORDELE...EAST CRISP...RAINES...WENONA...FORT EARLY...HATLEY AND
ARABI.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3183 8388 3185 8395 3191 8394 3191 8414
3202 8427 3207 8399 3209 8374 3203 8361
3181 8361 3180 8362 3179 8381
TIME...MOT...LOC 2239Z 306DEG 21KT 3202 8378 3201 8390
3198 8417The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:19 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 41 min |
| Jan 21, 8:00 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 45 min |
| Jan 21, 8:18 AM EST | Special Weather Statement | FFC | Murray | 27 min |
| Jan 21, 8:43 AM EST | Special Weather Statement | FFC | Douglas, Newton, Rockdale | 47 min |
| Jan 21, 8:56 AM EST | Special Weather Statement | FFC | Chattooga, Gordon, Murray, Whitfield | 34 min |
| Jan 21, 9:27 AM EST | Special Weather Statement | FFC | Fannin, Union | 33 min |
| Jan 21, 9:47 AM EST | Special Weather Statement | FFC | Floyd | 43 min |
| Jan 21, 10:04 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 41 min |
| Jan 21, 10:19 AM EST | Flash Flood Warning | FFC | Carroll, Douglas | 4 hr |
| Jan 21, 10:22 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 38 min |
| Jan 21, 10:24 AM EST | Special Weather Statement | FFC | Dawson | 36 min |
| Jan 21, 10:43 AM EST | Special Weather Statement | FFC | Forsyth, Hall | 32 min |
| Jan 21, 10:50 AM EST | Flash Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Jan 21, 10:50 AM EST | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 40 min |
| Jan 21, 10:59 AM EST | Severe Thunderstorm Warning | FFC | Haralson, Paulding | 46 min |
| Jan 21, 11:07 AM EST | Flash Flood Watch | FFC | Barrow, Carroll, Clayton, Cobb, Coweta, DeKalb and 13 more | 4 hr |
| Jan 21, 11:22 AM EST | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 38 min |
| Jan 21, 11:27 AM EST | Special Weather Statement | FFC | Banks, Jackson, Madison | 33 min |
| Jan 21, 11:28 AM EST | Special Weather Statement | FFC | Carroll, Douglas, Fulton | 47 min |
| Jan 21, 11:32 AM EST | Special Weather Statement | FFC | Oconee, Walton | 28 min |
| Jan 21, 11:32 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 28 min |
| Jan 21, 11:34 AM EST | Tornado Warning | FFC | Coweta, Heard | 41 min |
| Jan 21, 11:44 AM EST | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 46 min |
| Jan 21, 11:57 AM EST | Special Weather Statement | FFC | Meriwether, Troup | 33 min |
| Jan 21, 12:04 PM EST | Flash Flood Warning | FFC | Clayton | 2 hr |
| Jan 21, 12:16 PM EST | Tornado Warning | FFC | Coweta, Fayette | 28 min |
| Jan 21, 12:26 PM EST | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Upson | 49 min |
| Jan 21, 12:29 PM EST | Special Weather Statement | FFC | Oglethorpe, Wilkes | 46 min |
| Jan 21, 12:38 PM EST | Severe Thunderstorm Warning | FFC | Butts, Clayton, Henry, Spalding | 52 min |
| Jan 21, 12:43 PM EST | Special Weather Statement | FFC | Morgan | 32 min |
| Jan 21, 1:00 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Jones, Lamar, Monroe, Upson | 45 min |
| Jan 21, 1:05 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Newton | 40 min |
| Jan 21, 1:11 PM EST | Special Weather Statement | FFC | Harris | 34 min |
| Jan 21, 1:20 PM EST | Tornado Warning | FFC | Harris | 40 min |
| Jan 21, 1:30 PM EST | Special Weather Statement | FFC | Upson | 30 min |
| Jan 21, 1:44 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jasper, Jones, Putnam, Washington and 1 more | 46 min |
| Jan 21, 1:57 PM EST | Tornado Warning | FFC | Talbot | 32 min |
| Jan 21, 1:59 PM EST | Special Weather Statement | FFC | Muscogee | 31 min |
| Jan 21, 2:05 PM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 25 min |
| Jan 21, 2:14 PM EST | Severe Thunderstorm Warning | FFC | Upson | 34 min |
| Jan 21, 2:21 PM EST | Tornado Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 39 min |
| Jan 21, 2:27 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Peach, Taylor | 48 min |
| Jan 21, 2:32 PM EST | Special Weather Statement | FFC | Taylor | 28 min |
| Jan 21, 2:59 PM EST | Special Weather Statement | FFC | Jefferson, Washington | 31 min |
| Jan 21, 2:59 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley | 46 min |
| Jan 21, 3:06 PM EST | Severe Thunderstorm Warning | FFC | Macon, Taylor | 39 min |
| Jan 21, 3:07 PM EST | Tornado Warning | FFC | Jefferson, Washington | 38 min |
| Jan 21, 3:20 PM EST | Special Weather Statement | FFC | Bleckley, Houston, Peach, Twiggs | 25 min |
| Jan 21, 3:28 PM EST | Tornado Warning | FFC | Macon | 47 min |
| Jan 21, 3:53 PM EST | Tornado Warning | FFC | Dooly, Houston | 37 min |
| Jan 21, 4:00 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 60 min |
| Jan 21, 4:02 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 43 min |
| Jan 21, 4:18 PM EST | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 42 min |
| Jan 21, 4:27 PM EST | Severe Thunderstorm Warning | FFC | Dooly, Houston | 18 min |
| Jan 21, 4:29 PM EST | Special Weather Statement | FFC | Stewart | 31 min |
| Jan 21, 4:36 PM EST | Tornado Warning | FFC | Pulaski | 24 min |
| Jan 21, 4:43 PM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 62 min |
| Jan 21, 4:49 PM EST | Severe Thunderstorm Warning | FFC | Dodge | 41 min |
| Jan 21, 4:50 PM EST | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter | 39 min |
| Jan 21, 5:24 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 66 min |
| Jan 21, 5:27 PM EST | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 48 min |
| Jan 21, 5:33 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 15 min |
| Jan 21, 5:50 PM EST | Special Weather Statement | FFC | Telfair, Wilcox | 40 min |
| Jan 21, 6:12 PM EST | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.